# SDR ICRR202211280001

- Difficulty date: November 28, 2022
- Submitted: November 28, 2022
- Operation: General aviation
- Filed by: International Component Repair LLC, repair station ICRR255X
- Make and model: Boeing 737
- System (JASC): 7120 · Engine Mount Section
- Part: Thrust Link
- Part number: 310A20419
- Condition: Not Reported
- Location: Engine Mount
- Stage of operation: NR
- How discovered: M
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SURFACE INDICATION DISCOVERED DURING MAGNETIC PARTICLE CHECK (SOPM 20-20-01).
